- -

Diagonal extendible multilinear operators between l(p)-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Diagonal extendible multilinear operators between l(p)-spaces

Show full item record

Carando, D.; Dimant, V.; Sevilla Peris, P.; Villafañe, R. (2014). Diagonal extendible multilinear operators between l(p)-spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas (RACSAM). 108(2):541-555. doi:10.1007/s13398-013-0125-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79777

Files in this item

Item Metadata

Title: Diagonal extendible multilinear operators between l(p)-spaces
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Issued date:
Abstract:
[EN] We study extendibility of diagonal multilinear operators from l(p) to l(p) spaces. We determine the values of and for which every diagonal -linear operator is extendible, and those for which the only extendible ones ...[+]
Subjects: Multilinear mappings , Sequence spaces , Extension of multilinear operators
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas (RACSAM). (issn: 1578-7303 ) (eissn: 1579-1505 )
DOI: 10.1007/s13398-013-0125-7
Publisher version: http://dx.doi.org/10.1007/s13398-013-0125-7
Thanks:
D. Carando, V. Dimant and R. Villafane were partially supported by CONICET PIP 0624 and UBACyT 20020100100746. P. Sevilla-Peris was supported by MICINN Project MTM2011-22417. R. Villafane has a doctoral fellowship from CONICET.[+]
Type: Artículo

References

Alencar, R.: Multilinear mappings of nuclear and integral type. Proc. Am. Math. Soc. 94(1), 33–38 (1985)

Alencar, R., Matos, M.: Some classes of multilinear mappings between Banach spaces. Pub. Dep. An. Mat. Univ. Complut. Madrid 12 (1989)

Blei, R.C.: Multilinear measure theory and the Grothendieck factorization theorem. Proc. Lond. Math. Soc. 56(3), 529–546 (1988) [+]
Alencar, R.: Multilinear mappings of nuclear and integral type. Proc. Am. Math. Soc. 94(1), 33–38 (1985)

Alencar, R., Matos, M.: Some classes of multilinear mappings between Banach spaces. Pub. Dep. An. Mat. Univ. Complut. Madrid 12 (1989)

Blei, R.C.: Multilinear measure theory and the Grothendieck factorization theorem. Proc. Lond. Math. Soc. 56(3), 529–546 (1988)

Bohnenblust, H.F., Hille, E.: On the absolute convergence of Dirichlet series. Ann. Math. (2) 32(3), 600–622 (1931)

Botelho, G., Braunss, H., Junek, H., Pellegrino, D.: Holomorphy types and ideals of multilinear mappings. Studia Math. 177, 43–65 (2006)

Botelho, G., Michels, C., Pellegrino, D.: Complex interpolation and summability properties of multilinear operators. Rev. Mat. Complut. 23(1), 139–161 (2010)

Botelho, G., Pellegrino, D.: Two new properties of ideals of polynomials and applications. Indag. Math. (N.S.) 16157–16169 (2005)

Botelho, G., Pellegrino, D.: When every multilinear mapping is multiple summing. Math. Nachr. 282(10), 1414–1422 (2009)

Çalışkan, E., Pellegrino, D.: On the multilinear generalizations of the concept of absolutely summing operators. Rocky Mt. J. Math. 37, 1137–1154 (2007)

Carando, D.: Extendibility of polynomials and analytic functions on $$\ell _{p}$$ . Studia Math. 145(1), 63–73 (2001)

Carando, D., Dimant, V., Muro, S.: Coherent sequences of polynomial ideals on Banach spaces. Math. Nachr. 282(8), 1111–1133 (2009)

Carando, D., Dimant, V., Sevilla-Peris, P.: Limit orders and multilinear forms on $$\ell _p$$ spaces. Publ. Res. Inst. Math. Sci. 42(2), 507–522 (2006)

Carando, D., Dimant, V., Sevilla-Peris, P.: Multilinear Hölder $$-$$ type inequalities on Lorentz sequence spaces. Studia Math. 195(2), 127–146 (2009)

Carando, D., Lassalle, S.: Extension of vector-valued integral polynomials. J. Math. Anal. Appl. 307(1), 77–85 (2005)

Carando, D., Sevilla-Peris, P.: Extendibility of bilinear forms on Banach sequence spaces. Israel J. Math., arXiv:1212.0777 (to appear)

Castillo, J., García, R., Jaramillo, J.A.: Extension of bilinear forms on Banach spaces. Proc. Am. Math. Soc. 129(12), 3647–3656 (2001)

Carl, B.: A remark on $$p$$ -integral and $$p$$ -absolutely summing operators from $$\ell _u$$ into $$\ell _v$$ . Studia Math. 57(3), 257–262 (1976)

Defant, A., Floret, K.: Tensor norms and operator ideals. North Holland, Amsterdam (1993)

Diestel, J., Jarchow, H., Tonge, A.: Absolutely summing operators. Cambridge University Press, Cambridge (1995)

Dineen, S.: Complex analysis on infinite dimensional spaces. Springer-Verlag, London (1999)

Jarchow, H., Palazuelos, C., Pérez-García, D., Villanueva, I.: Hahn–Banach extension of multilinear forms and summability. J. Math. Anal. Appl. 336(2), 1161–1177 (2007)

Kirwan, P., Ryan, R.: Extendibility of homogeneous polynomials on Banach spaces. Proc. Am. Math. Soc. 126(4), 1023–1029 (1998)

König, H.: Diagonal and convolution operators as elements of operator ideals. Math. Ann. 218(2), 97–106 (1975)

Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces II. Springer, Berlin (1977)

Matos, M.: Absolutely summing holomorphic mappings. An. Acad. Bras. Ci. 68, 1–13 (1996)

Maurizi, B., Queffélec, H.: Some remarks on the algebra of bounded Dirichlet series. J. Fourier Anal. Appl. 16(5), 676–692 (2010)

Mujica, J.: Complex analysis in Banach spaces. North-Holland mathematics studies, vol. 120, North-Holland (1986)

Pérez-García, D.: Comparing different classes of absolutely summing multilinear operators. Arch. Math. (Basel) 85(3), 258–267 (2005)

García Pérez, D.: The trace class is a $$Q$$ -algebra. Ann. Acad. Sci. Fenn. Math. 31(2), 287–295 (2006)

Pietsch, A.: Operator ideals. Mathematische monographien (Mathematical monographs), 16. VEB Deutscher Verlag der Wissenschaften, Berlin (1978)

Pisier, G.: Counterexamples to a conjecture of Grothendieck. Acta Math. 151(3–4), 181–208 (1983)

Ryan, R: Introduction to tensor products of Banach spaces. Springer monographs in mathematics, Springer-Verlag, London (2002)

Villanueva, I.: Integral mappings between Banach spaces. J. Math. Anal. Appl. 279(1), 56–70 (2003)

[-]

This item appears in the following Collection(s)

Show full item record